Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
Do you have a history of any damage to the ear drum? Ear infection?
Alright, are you on any medication?
yes. Sertraline, epilim, losartan
Okay, how long have you had this for?
I've really noticed it at the last two concerts I've been to. So, say, 12 months.My brother says I'm imagining it. But at a recent Slash concert, I found it -at times- pretty uncomfortable. I looked around me and everyone else seemed fine.
I came off Atenalol 6 months ago. I wonder if it could be connected.
My BP is fine at the moment.
Alright, I do not think that this is directly related to any of the medication that you have been on or are using currently.
This kind of hearing loss is seen in acoustic trauma or noise trauma, where by the dangerous decibels (loud sounds) can affect the inner ear and damage the sensitive and intricate mechanism of being able to differentiate different sounds from one another.
I would suggest that you book an appointment with your ENT specialist.
Ok. I will.
This needs specialist evaluation and get an Audiometery done.
Thank you. Please do leave a positive rating for the service.